inflammation and injuries are interchangeable terms..
an infection to an organ can cause inflammation by inflicting injuries to the organ..
muscular pain is often caused by injuries, like lifting heavy objects and walking all day, sport-injuries, assuming inappropriate positions for far too long (such as sleeping on an uncomfortable mattress/pillows) and such..
most parts of our body heals itself with inflammation: the wound on the skin, a broken bone, an infection in the stomach or an ulcer in the stomach.. and there are certain illnesses and diseases that causes the inflammation to go out of control such as Appendicitis, Pancreatitis, Gastritis, Osteomyelitis and Dermatitis which are the inflammation of the Appendix, pancreas, stomach, bone&muscles and skin in that order..
most muscular cramps are healed with a much smaller amounts of inflammation than the above conditions with "-tis" at the end of its name.. however one annoying component of the inflammation process is related to pain and triggering the pain receptors (sensors) nearby..
scientists have discovered a group of anti-inflammatory medications/chemicals that specifically target that key component causing the pain.. and they are known as NSAID(s) (which stands for non-steroidal anti-inflammatory drug(s)) pain killers..
Paracetamol (aka Tylenol or Panadol), Ibuprofen, Diclofenac Sodium and Aspirin, are examples of such NSAIDs.. and NSIADs are pretty effective in reducing pain, however they are known to cause stomach upset (Gastritis) and even stomach ulcers.. this is why, we often prescribe NSAIDs after taking meals (not on an empty stomach) with some general advice like: avoid spicy food & heavy alcohol while taking NSAIDs; and we often prescribe taking NSAIDs with an anti-acid to people with upset stomach..
the only exception is Paracetamol (aka Tylenol or Panadol) that can be taken with an empty stomach.. however it is less effective in relieving pain.. and it is NOT advisable to overdose (taking more than the recommended dose) or to take them for more than 2 weeks, as it can cause liver problems in the long run..
another NSAIDs pain-killer i often prescribe is Celecoxcib (aka. Celebrex) but it is rather an expensive pain-killer and often needs doctors' prescription to get one.. at low doses, it provides the best pain-relief with little stomach upset possible..
there is a group of NSAIDs that are often neglected but equally effective.. topical NSAIDs (creams or ointments).. the most popular topical NSAIDs are Diclofenac Sodium cream and Ibuprofen gel.. they can provide the relief you want but without the upset stomach..
there is even acetaminophen creams (aka Paracetamol/Tylenol/Panadol cream) but it is no better than Diclofenac Sodium cream and Ibuprofen gel..
another group of pain-killers are the opioid pain-killers, such as Codeine, Oxycodone (aka Percocet and OxyContin), Tramadol and Vicodin (Hydrocodone) .. the biggest problem with opioids is that they can cause additcion, and many are considered gateway drugs to a more dangerous opioids like Heroin.. stay away from them whenever possible, and insist on NSAIDs even if your doctor is about to prescribe you one..
speaking of doctors..
you mentioned that you had high-metabolism and that you are a very skinny person..
this actually gives me a pause..
i do not want to sound any alarms, however, if you are suffering from loss of appetite or that you had lost weight dramatically without any explanation, you may want to seek a doctor..
some chronic illnesses presents with loss of appetite and being constantly underweight; so the body starts to break-down (or eat-away) its own muscles to maintain adequate energy levels in your system (the same way you start to break apart the furniture and parts of the house to build a fire, when you are stuck in a cabin during a blizzard in a very cold winter).. in other words, the body starts to eat itself by breaking down the protein and the fat in the muscles and organs; and this leads to unexplainable cramps and generalized unspecified muscular pain/discomfort..
one example of such medical problems is hyperthyroidism; of which people often complain of feeling warm when everyone else are not.. this is because the body burns its energy more than normal people in similar situations..
there are other possible medical problems that can present with similar picture but i do not wish to alarm you unnecessarily.. so if you believe that you are having low appetite, low energy all day long and have a history of sudden and quick weight loss.. then schedule an appointment with a doctor at the GP (or family doctor) clinic..
good luck, God bless and all the best..